# SDR TWAA0103703

- Difficulty date: February 23, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND IN FWD CABIN MEMBRANE MISDRILLED AT FASTENER HOLE LBL 56 INCHES OTBD SIDE, STA 200 TO 215.  REMOVED MISDRILLED MEMBRANE.  INSTALLED REPAIR AND BRACKET THAT WAS REMOVED FOR REPAIR PER SRM 51-70-4.  PAINTED AND TREATED PER SRM 51-10-3.  INSTALLED FASTENERS PER SRM 51-30-8.
